EconPapers    
Economics at your fingertips  
 

Identification problems in the solution of linearized DSGE models

Jean Bonaldi ()

BORRADORES DE ECONOMIA from BANCO DE LA REPÚBLICA

Abstract: This article analyzes identification problems that may arise while linearizing and solving DSGE models. A criterion is proposed to determine whether or not a set of parameters is partially identifiable, in the sense of Canova and Sala (2009), based on the computation of a basis for the null space of the Jacobian matrix of the function mapping the parameters with the coefficients in the solution of the model.

Keywords: Parameter identification; DSGE models (search for similar items in EconPapers)
JEL-codes: C13 C51 C52 E32 (search for similar items in EconPapers)
Pages: 9
Date: 2010-03-28
New Economics Papers: this item is included in nep-cba, nep-dge and nep-ecm
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.banrep.gov.co/docum/ftp/borra593.pdf
Our link check indicates that this URL is bad, the error code is: 403 Forbidden (http://www.banrep.gov.co/docum/ftp/borra593.pdf [301 Moved Permanently]--> https://www.banrep.gov.co/docum/ftp/borra593.pdf)

Related works:
Working Paper: Identification problems in the solution of linearized DSGE models (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:col:000094:006859

Access Statistics for this paper

More papers in BORRADORES DE ECONOMIA from BANCO DE LA REPÚBLICA
Bibliographic data for series maintained by Clorith Angélica Bahos Olivera ().

 
Page updated 2022-04-27
Handle: RePEc:col:000094:006859